Far Eastern Mathematical Journal

To content of the issue


About the Vahlen theorem analog for three-dimensional lattices


M. O. Avdeeva

2001, issue 2, Ñ. 69–73


Abstract
In this paper for three-dimensional lattices we study the analog of well-known Vahlen theorem about real number approximation of neighboring convergents of a continued fraction

Keywords:

Download the article (PDF-file)

References

[1] B. A. Venkov, E'lementarnaya teoriya chisel, ONTI, Moskva, 1937, 219 s.
[2] J. M. S. Cassels, An introduction to diophantine approximation, Cambridge, 1957; Russkij perevod: Vvedenie v teoriyu diofantovyx priblizhenij, M., 1961, 213 s.
[3] G. F. Voronoj, Ob odnom obobshhenii algoritma nepreryvnyx drobej, Sobranie sochinenij, t. 1, Kiev, 1952, 197–391.
[4] H. Minkowski, “Zur Theorie der Kettenbruche”, Gesammelete Abhandlunden, Leipzig, 1991, 278–292.
[5] V. A. Bykovskij, O. A. Gorkusha, “Minimal'nye bazisy trexmernyx polnyx reshetok”, Matematich. sb., 192:2 (2001), 57–66.
[6] V. A. Bykovskij, “Teorema Valena dlya dvumernyx podxodyashhix drobej”, Mat. Zametki, 66:1 (1999), 30–37.

To content of the issue